# SDR QXEA200800358

- Difficulty date: March 30, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 23,800 hours, 34,526 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX -C4 CHECK- FOUND A CREASE ON THE BOTTOM OF THE RT ELEVATOR AT STN YH94.20, APPROX 6 INCHES FWD OF THE AFT SPAR.  CREASE IS APPROX 5.5 INCHES LONG.  FOUND OUT OF LIMITS IAW RD8-55-1448.  HFEC INSP FOR CRACKS, NO CRACKS NOTED.  REMOVED RIVETS, FABRICATED REPAIR DOUBLER IAW RD8-55-1930.  INSTALLED DOUBLER IAW RD8-55-1930 STEPS 9-13.  (S)
